MathSciNet Relay Station
MathSciNet bibliographic data
MR1994690 35J10 (35P25 58J35 58J37)
Hitrik, Michael; Polterovich, Iosif Regularized traces and Taylor expansions for the heat semigroup. J. London Math. Soc. (2) 68 (2003), no. 2, 402–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement